# SDR USA09021690340

- Difficulty date: February 15, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664105
- Part serial: A5049
- Condition: Defective
- Location: L1 Door
- Part time: 55,855 hours, 24,705 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EQUIPMENT- EMERGENCY PWR SUPPLY UNIT EXTERNAL LOAD SLIDE ESCAPE LIGHTS INOPERATIVE.  REMAINING LIGHTS POWERED BY EPSU OPERATE NORMALLY.  MX REMOVED AND REPLACED L1 DOOR SLIDE. (K)
